First-order concatenation theory with bounded quantifiers

Archive for Mathematical Logic:1-28 (forthcoming)

We study first-order concatenation theory with bounded quantifiers. We give axiomatizations with interesting properties, and we prove some normal-form results. Finally, we prove a number of decidability and undecidability results.
Keywords No keywords specified (fix it)
Categories No categories specified
(categorize this paper)
DOI 10.1007/s00153-020-00735-6
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Translate to english
Revision history

Download options

Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 49,128
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

String Theory.John Corcoran, William Frank & Michael Maloney - 1974 - Journal of Symbolic Logic 39 (4):625-637.
Undecidability Without Arithmetization.Andrzej Grzegorczyk - 2005 - Studia Logica 79 (2):163-230.
Growing Commas. A Study of Sequentiality and Concatenation.Albert Visser - 2009 - Notre Dame Journal of Formal Logic 50 (1):61-85.
On Interpretability in the Theory of Concatenation.Vítězslav Švejdar - 2009 - Notre Dame Journal of Formal Logic 50 (1):87-95.
Concatenation as a Basis for Arithmetic.W. V. Quine - 1946 - Journal of Symbolic Logic 11 (4):105-114.

View all 10 references / Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Arity and Alternation in Second-Order Logic.J. Makowsky & Y. Pnueli - 1994 - Annals of Pure and Applied Logic 78 (1):189-202.
Arity and Alternation in Second-Order Logic.J. A. Makowsky & Y. B. Pnueli - 1996 - Annals of Pure and Applied Logic 78 (1-3):189-202.
The Complexity of Bounded Quantifiers in Some Ordered Abelian Groups.Philip Scowcroft - 2007 - Notre Dame Journal of Formal Logic 48 (4):521-550.
Preservation Theorems for Bounded Formulas.Morteza Moniri - 2007 - Archive for Mathematical Logic 46 (1):9-14.
Automatic Structures of Bounded Degree Revisited.Dietrich Kuske & Markus Lohrey - 2011 - Journal of Symbolic Logic 76 (4):1352-1380.
Remarks on Herbrand Normal Forms and Herbrand Realizations.Ulrich Kohlenbach - 1992 - Archive for Mathematical Logic 31 (5):305-317.
A Dichotomy In Classifying Quantifiers For Finite Models.Mor Doron & Saharon Shelah - 2005 - Journal of Symbolic Logic 70 (4):1297-1324.


Added to PP index

Total views
2 ( #1,320,591 of 2,311,514 )

Recent downloads (6 months)
2 ( #517,761 of 2,311,514 )

How can I increase my downloads?


My notes

Sign in to use this feature